We produce the first examples of bi-Hermitian metrics with connected numerically anti-canonical divisor on Kato surfaces. The picture of compact complex surfaces admitting such structures remains open only for intermediate Kato surfaces.

Fujiki, A., Pontecorvo, M. (2019). Bi-Hermitian metrics on Kato surfaces. JOURNAL OF GEOMETRY AND PHYSICS, 138, 33-43 [10.1016/j.geomphys.2018.12.008].

Bi-Hermitian metrics on Kato surfaces

Pontecorvo M.
2019

Abstract

We produce the first examples of bi-Hermitian metrics with connected numerically anti-canonical divisor on Kato surfaces. The picture of compact complex surfaces admitting such structures remains open only for intermediate Kato surfaces.
Fujiki, A., Pontecorvo, M. (2019). Bi-Hermitian metrics on Kato surfaces. JOURNAL OF GEOMETRY AND PHYSICS, 138, 33-43 [10.1016/j.geomphys.2018.12.008].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/361270
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact